MathSciNet Relay Station
MathSciNet bibliographic data
MR77908 (17,1114f) 46.2X
Segal, I. E. Tensor algebras over Hilbert spaces. II. Ann. of Math. (2) 63 (1956), 160–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement